# SDR QXEA2009100800763

- Difficulty date: October 4, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 20,861 hours, 21,495 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Dirty
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROX 35-40 KIAS, THE T/O WARN HORN SOUNDED.  ABORTED THE T/O.  THE CONFIGURATION WAS NORMAL AND PROPER.  RETURNED TO GATE.  CLEANED AND LUBRICATED PARKING BRAKE MICROSWITCH.  C/W OPS TEST OF THE TAKEOFF WARNING SYS IAW AMM TASK 31-41-00-710-802.  OPS TEST IS GOOD.  GROUND RAN A/C IN TAKEOFF CONFIGURATION AT 55 PERCENT TORQUE WITH FLAPS AT 5, 10 , AND 15 DEGREES.  NO DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
